I started taking Dexadrine about a week and a half ago. I started getting a rash on the lower half of my arms about a day or two ago.....and it's getting worse.
Has anyone else experienced this?
12-30-04, 04:30 AM
I take Adderall, which I believe is similar enough to Dexadrine to be replying in this thread. I have itchy skin all over my body, possibly some rashing. Not severe. Annoying, but my ADD is more annoying. And partially salved via this medication. I don't mind the side effect, unless it gets worse.
12-30-04, 09:05 AM
A rash can also be an indicator for mild allergic reaction that can become severe after the med has had time to build up in your body. I'd call my doc or pharmacist with the symptoms and see what they have to say.
12-30-04, 12:21 PM
I agree with Futs - you should talk to your doctor. It may not be related at all to the Dexedrine - or it could be. An allergic reaction is usually pretty quick to occur however, so you would generally notice it when you first started taking the drug. The rash could be a side effect - if you aren't drinking enough water or are getting dehydrated??? Or just the cold dry winter air - the arctic air up here in Canada dries out my skin brutally this time of year! How cold is it in Iowa?
01-26-05, 12:42 AM
I found out I wasn't allergic to adderall after all, rather just a new soap I had been using. :) My body tends to be cantankerous about things like that, not sure why.
01-26-05, 10:58 AM
It would be very unusual to have a reaction to psychoactive type drugs - antibiotics, sulpha drugs....definately. The fillers are mostly talc and non-allergic binders.
01-11-06, 06:16 PM
i get itching on my arms too just my upper arms though
Just for those who don't know, a rash caused by a medication can be an indicator of toxicity.
It can be fatal and can be very fast. Essentially, your body thinks it is allergic to something and starts taking itself apart. I believe this effect is also known under the names; toxic shock syndrome, and Stevens-Johnson syndrome.
It is not something to mess around with. If your meds make you break out in a rash or give you a sore throat, call your doctor.